Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A study of $ \alpha$-variation. I


Author: F. W. Gehring
Journal: Trans. Amer. Math. Soc. 76 (1954), 420-443
MSC: Primary 27.2X
MathSciNet review: 0064859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, Note on the absolute summability $ (C)$ of a Fourier series, J. London Math. Soc. vol. 11 (1936) pp. 11-15.
  • [2] J. C. Burkill and F. W. Gehring, A scale of integrals from Lebesgue’s to Denjoy’s, Quart. J. Math., Oxford Ser. (2) 4 (1953), 210–220. MR 0057307
  • [3] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [4] G. H. Hardy and J. E. Littlewood, A convergence criterion for Fourier series, Math. Z. 28 (1928), no. 1, 612–634. MR 1544980, 10.1007/BF01181186
  • [5] Felix Hausdorff, Momentprobleme für ein endliches Intervall, Math. Z. 16 (1923), no. 1, 220–248 (German). MR 1544592, 10.1007/BF01175684
  • [6] E. R. Love, A generalization of absolute continuity, J. London Math. Soc. 26 (1951), 1–13. MR 0039791
  • [7] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, vol. I, American Mathematical Society, New York, 1943. MR 0008438
  • [8] D. V. Widder, The Laplace transform, Princeton, 1946.
  • [9] N. Wiener, The quadratic variation of a function and its Fourier coefficients, Journal of Mathematics and Physics vol. 3 (1924) pp. 73-94.
  • [10] L. C. Young, An inequality of the Hölder type, connected with Stieltjes integration, Acta Math. 67 (1936), no. 1, 251–282. MR 1555421, 10.1007/BF02401743
  • [11] -, Inequalities connected with bounded $ p$-th power variation in the Wiener sense and with integrated Lipschitz conditions, Proc. London Math. Soc. (2) vol. 43 (1937) pp. 449-467.
  • [12] L. C. Young, General inequalities for Stieltjes integrals and the convergence of Fourier series, Math. Ann. 115 (1938), no. 1, 581–612. MR 1513204, 10.1007/BF01448958

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0064859-9
Article copyright: © Copyright 1954 American Mathematical Society